# SDR AALA201701299006

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 13,946 hours, 5,634 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Loose
- Location: Seat 21f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 21F SEAT BACK WILL NOT STAY UP.  MAINTENANCE TIGHTENED ROW 21F SEAT BACK ATTACH BOLTS IAW CMM 25-22-50.
